So wondering if anyone gets PFS while still using finasteride. I stopped after experiencing facial hair loss but no other significant sides, then a couple weeks later got full blown PFS. Do people who stay on finasteride after experiencing some initial side effects also get our steady accumulation of symptoms? Or does this only happen when quitting.
i got hit with brutal sides while dutasteride was still very much in my system, albeit at low concentrations
Looks like it’s very different from PAS in that aspect. I developed my symptoms after my dose was increased and suffered from them ever since. I was told they all would stop once I stop the drug. It appeared they never did.
I developed most my symptoms while still using fin.
I experienced a crash while still using finasteride. The weird part was that it happend when I took my forgotten dose that day. Never knew that my life could change for the worse with the use of some pills, but here we are.
I never experienced a crash. I was super healthy and full of life, then took 1mg for 19 days in March 2020. Noticed semen getting watery and loss of libido, and thought “let’s stop this crap”. The emotional blunting happened slowly over 2020 while not using finasteride anymore. Libido never came back.
It’s as if there’s a certain balance that’s been tipped to the wrong side, after which everything slowly gets worse until there’s just complete emotional flatness and no (androgenic) drive/desire. No matter what you do (I kept on living super healthy/sportive).
I think it doesn’t really matter whether people are still on finasteride. It’s about this loss of balance. Maybe it worsens it or makes the slope of worsening more steep if you’re still on fin.
There’s no “one-size fits all” with the onset of symptoms. Some experience them on drug, and they have no crash, but the symptoms persist after stopping. Some experience very few or no symptoms on drug and then completely fall apart after stopping.
In my case, I had some on-drug side effects which were pretty mild in hindsight. I quit, the on-drug side effects remained the same for about 7-10 days, went away for 7-10 days, then reappeared far worse than they were before. I also experienced a bunch of new symptoms.
But it is POST-Finasteride Syndrome for a reason. If you’re still taking the drug, those are just on-drug side effects.
I took Finasteride for two months. After a few days my normal erected b*ner got weak while porn watching, but than with a smaller one erect and watery semen I got hypersexual.
This ugly effect isn’t singular. I know other patients with this effect
So I didn’t really recognize and understand or ignored the dramatic changes in my sexuell area for weeks. I don’t know why, but many other users on different forums accept it like me, believing it’s temporary.
Than after two months dick and testicles shrunk and I got Brainfog. My crash, while taking finasteride. I ignored it all. After an intercourse I panicked about my life and checked the internet.
After some clicks I was confronted with PFS. From the first dose I have run with open eyes into the catastrophy. Reading the small peace of a mini paper called leaflet again. I had ignored even the little advice ED can persist after quitting, before I took the first dose.
I thought two weeks, because they don’t tell the truth ED can persist for years after quitting for commercial interests.
I quit and got ED. But all in the sexual department went back to normal size. (Without ED). The side effects like horrible fatigue, dry eyes, extrem muscle problems, anhedonia, deep depression and suicidal thoughts showed up without an other post drug crash.
Iike others I developed many sides while taking fin things got dramatically worse when I stopped. I also believe the longer u take it (which is backed up by one of the scientific papers), if prone to pfs the more severe your symptoms which is why the majority get worse when they retake it or have exposure to similar substances